# SDR CALA2012010400008

- Difficulty date: January 4, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 38,435 hours, 13,533 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 11502501
- Condition: Inoperative
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PACK WILL NOT HEAT COCKPIT.  T/S PER FIM 21-61-00 FOUND TEMP SENSOR BAD.  REPLACED TEMP SENSOR PER AMM 21-51-52.  GND CHECK OK.
